# SDR ABXA9600107

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION, RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ALSO, RIGHT GEAR DOOR UNLATCH LIGHT ILLUMINATED.  RECYCLED GEAR AND HAD NO CHANGE.  ADJUSTED DOOR LATCH ASSEMBLY TO OBTAIN PROPER CLEARANCE AND OPS CHECKED GOOD IAW DC-8 MM CHAPTER 32-31-4.
